# SDR DALA2019121607349

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 14,740 hours, 5,718 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3845 -ATO - DUE TO SPEED BRAKE DO NOT ARM LIGHT ILLUMINATING ON T/O ROLL. CORRECTIVE ACTION: FWD TO MEL VIA FCP 27-00-07. REF DEFERRED LOGS 1401040 FOR REPAIR. (6572398).
